On inflection points of the plane quartic with two nodal and one flexnodal points
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 24 (1985) no. 1, pp. 41-44
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1985_24_1_a4,
author = {Kluck\'y, Dalibor and Markov\'a, Libu\v{s}e},
title = {On inflection points of the plane quartic with two nodal and one flexnodal points},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {41--44},
year = {1985},
volume = {24},
number = {1},
mrnumber = {879019},
zbl = {0613.14020},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1985_24_1_a4/}
}
TY - JOUR AU - Klucký, Dalibor AU - Marková, Libuše TI - On inflection points of the plane quartic with two nodal and one flexnodal points JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1985 SP - 41 EP - 44 VL - 24 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1985_24_1_a4/ LA - en ID - AUPO_1985_24_1_a4 ER -
%0 Journal Article %A Klucký, Dalibor %A Marková, Libuše %T On inflection points of the plane quartic with two nodal and one flexnodal points %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1985 %P 41-44 %V 24 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1985_24_1_a4/ %G en %F AUPO_1985_24_1_a4
Klucký, Dalibor; Marková, Libuše. On inflection points of the plane quartic with two nodal and one flexnodal points. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 24 (1985) no. 1, pp. 41-44. http://geodesic.mathdoc.fr/item/AUPO_1985_24_1_a4/